# SDR SWIA200413548

- Difficulty date: July 3, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 25,549 hours, 21,897 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 277B
- Condition: Malfunctioned
- Location: Brake
- Part time: 4,779 hours, 3,704 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SELECTED FLAPS TO 20 DEGREES AND RECEIVED FLAPS FAIL.  REMOVED AND REPLACED LEFT HAND BPSU, RIGGED LEFT HAND AND RIGHT HAND BPSU.  OPERATIONAL CHECKED GOOD.
